Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Extrapolation of operators and the limits of applicability of Schur's test
Department of Mathematics, Yaroslavl State University.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
2003 (Russian)In: Doklady Akademii Nauk, ISSN 0869-5652, Vol. 393, no 5, 583-586 p.Article in journal (Refereed) Published
Abstract [en]

Generalizations of the Schur test for integral operators are studied. The authors look at the test from the point of the modern theory of extrapolation of operators. The generalizations are of two types. First of all, instead of operators with positive kernel, a more general class of positive operators is considered. Moreover, instead of Lp spaces, Orlicz, Lorentz and Marcinkiewicz spaces are taken as underlying spaces. In particular it is stated that the Schur extrapolation theorem holds for the class of positive operators. Several negative results are formulated. For instance, the authors show that the Schur extrapolation theorem does not hold for the sublinear Hardy operator in the Lp scale and for the classical Hardy operator in some reflective Orlicz spaces. Moreover, it is claimed that for a certain class of operators one can use Lorentz and Marcinkiewicz spaces instead of L1.and L∞ Proofs are not given.

Place, publisher, year, edition, pages
2003. Vol. 393, no 5, 583-586 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-6881Local ID: 53577220-a617-11db-9811-000ea68e967bOAI: oai:DiVA.org:ltu-6881DiVA: diva2:979767
Note
Validerad; 2003; 20070117 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(150 kB)14 downloads
File information
File name FULLTEXT01.pdfFile size 150 kBChecksum SHA-512
70244e9b9ff3277fe7c8bbc26a417a2dd57fccd5783164962c28204a5ad471abb5b3dfa50e9953d3b92433d571be5823deb6d12f9f1e92561520e4f5d4af6627
Type fulltextMimetype application/pdf
fulltext(63 kB)14 downloads
File information
File name FULLTEXT02.pdfFile size 63 kBChecksum SHA-512
ad863aef0cdbed70f0ab82250c5f584d1e87ab2d5e44d3c32348abc6a9c68baf3c0b836fcad3a2fceec252d56aa7fc23decc9d834c208269012dda7985bf7067
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Doklady Akademii Nauk
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 28 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf